Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Same with me. Erythromycin did nothing. Personally antibiotics are a bad idea for treating acne (unless they are topically applied) because you are limiting the other good bacteria from doing their job...Besides after P. acnes adapts to the drug..guess what you've got? Extra hardy P. Acnes!

Share this post


Link to post
Share on other sites

antibiotics will onyl reduce inflamation, stopping bacteria to colonize the inflammation spot.

most of the time, alone, they we'll do just that :/

for some ppl that's enough. but for most of us, dont :\

Share this post


Link to post
Share on other sites

ethromyicin burned holes in my skin. looked like i had flesh eating bacteria or something. (but i applied it topically) my ABSOULUTE FAVORITE ANTIBIOTIC IS "ADOXA". but unfortunately i used it so long... now the p. ances is resistant (once again, i look like shit)

Share this post


Link to post
Share on other sites

Erythromycin is one of the weakest antibiotics for acne. Its effects will only last the most for about 3-4 months. I tried it before and that's the best it did for me. Some people don't even have any effects at all. The tetracycline groups antibiotics are better and stronger.

Doxycycline which is in the tetracycline grp actually sustained me for 5 years. As for the moisturizer, sorry can't help you cos I don't use moisturizer anymore.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×